# SDR SWI2023F00384

- Difficulty date: July 22, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENING FOR 640CT HAS CORROSION ON UPPER AND LOWER SURFACE OF WING PLANK    (C-CHECK RO 9/26/2023)   REPAIRED CORROSION ON 640CT OPENING UPPER AND LOWER SURFACE OF WING PLANK REF. MHIRJ REO 601R-57-21-3781 REV - -, DATED 2023-08-04. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
